# SDR DALA2025101407516

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 84,579 hours, 33,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R1 ENTRY DOOR HANDLE BROKEN. CORRECTIVE ACTION: INSTALLED DOOR HANDLE AS REQUIRED. (7400449)
